Deaths attributable to thiacetazon toxicity: report of 2 cases

Khanna, B.K. and Singh, C.P. (1973) Deaths attributable to thiacetazon toxicity: report of 2 cases. Indian Journal of Tuberculosis, 20 (1). pp. 31-32.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
113 Kb

EPrint Type:Article
Uncontrolled Keywords:Thiacetazone Toxicity, Deaths, Case Reports, Pulmonary Tuberculosis
Subjects:Disorders of Environmental Origin > Poisoning > Drug Toxicity
Pathological Conditions, Signs and Symptoms > Pathologic Processes > Death
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Organic Chemicals > Sulfur Compounds > Thiosemicarbazones
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:1463
Deposited By:Mrs Naina Pandita
Deposited On:19 April 2006

Archive Staff Only: edit this record